# SDR N6WA2024020102

- Difficulty date: January 30, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10011
- Aircraft time: 47,131 hours, 36,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Flood Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 EMERGENCY FLOOD LIGHT BY MONUMENT OUT.R/R # 2 EMERGENCY FLOOD LIGHT BULB OPS CHECK GOOD
